Cohomology equations and commutators of germs of contact diffeomorphisms

Augustin Banyaga, Rafael De La Llave, C. Eugene Wayne

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We study the group of germs of contact diffeomorphisms at a fixed point. We prove that the abelianization of this group is isomorphic to the multiplicative group of real positive numbers. The principal ingredient in this proof is a version of the Sternberg linearization theorem in which the conjugating diffeomorphism preserves the contact structure.

Original languageEnglish (US)
Pages (from-to)755-779
Number of pages25
JournalTransactions of the American Mathematical Society
Volume312
Issue number2
DOIs
StatePublished - Apr 1989

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Cohomology equations and commutators of germs of contact diffeomorphisms'. Together they form a unique fingerprint.

Cite this